# SDR COEA2024072503917

- Difficulty date: May 17, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,461 hours, 35,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: S53371213200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254917 NR 200066 HEAVY CHECK  COE/MINOR REPAIR  DISCREPANCY: L/H FRAME 19-20 WINDOW FRAME HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED FRAME PER ATR42 SRM 51-25-04 AND 51-21-27.
